On the Dirichlet problem for nonstrongly elliptic systems
Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 570-571
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_4_a21,
author = {G. Puryushkis},
title = {On the {Dirichlet} problem for nonstrongly elliptic systems},
journal = {Differencialʹnye uravneni\^a},
pages = {570--571},
year = {1998},
volume = {34},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_4_a21/}
}
G. Puryushkis. On the Dirichlet problem for nonstrongly elliptic systems. Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 570-571. http://geodesic.mathdoc.fr/item/DE_1998_34_4_a21/